Alert archive / South Carolina / Areal Flood Advisories in 2012

Areal Flood Advisory 21, NWS Wilmington, NC

May 22, 2012Georgetown County, South Carolina

NWS Wilmington, NC issued this areal flood advisory at May 22, 2012, 5:04 PM EDT for Georgetown County, South Carolina. It was in force for 56 min.

The area

The outline as issued.

The facts

Issued
May 22, 2012, 5:04 PM EDT (21:04 UTC)
Expired
May 22, 2012, 6:00 PM EDT
In force
56 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon

County Georgetown County, SC

The radar

The Wilmington radar (KLTX), 126 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.1 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2012-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 831 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2012-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
831 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1209 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

572 
WGUS82 KILM 222104
FLSILM

FLOOD ADVISORY
NATIONAL WEATHER SERVICE WILMINGTON NC
504 PM EDT TUE MAY 22 2012

SCC043-222200-
/O.NEW.KILM.FA.Y.0021.120522T2104Z-120522T2200Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
504 PM EDT TUE MAY 22 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A

* FLOOD ADVISORY FOR...

  WESTERN GEORGETOWN COUNTY IN NORTHEAST SOUTH CAROLINA

* UNTIL 600 PM EDT

* AT 502 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
SHOW A PERSISTENT AREA OF THUNDERSTORMS AND HEAVY RAIN ACROSS 
SOUTHWESTERN GEORGETOWN COUNTY. RADAR ESTIMATES THAT TWO TO FOUR 
INCHES OF RAIN HAS FALLEN. AN ADDITIONAL TWO TO FOUR INCHES OF RAIN 
IS POSSIBLE FOR THE NEXT HOUR OR SO. THIS WILL EXACERBATE THE 
FLOODING SITUATION.

* LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO ANDREWS...
  LAMBERT...SAMPIT AND GRAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL WILL CAUSE SOME ELEVATED WATER LEVELS ON SMALL CREEKS
AND STREAMS. KEEP A SAFE DISTANCE FROM THE BANKS OF STREAMS...CREEKS
AND DITCHES. PONDING OF WATER ON COUNTRY ROADS AND FARMLAND IS
EXPECTED. DO NOT DRIVE THROUGH FLOODED AREAS SINCE YOUR VEHICLE MAY
STALL AND YOU MAY BECOME STRANDED.

&&

PLEASE REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE IN
WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN YOU CAN DO SO
SAFELY.

LAT...LON 3323 7946 3323 7950 3327 7957 3327 7958
      3332 7968 3350 7953 3342 7934 3322 7945

$$

15

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this areal flood advisory went out at May 22, 3:16 PM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, May 22, 3:16 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
316 PM EDT TUE MAY 22 2012

.SYNOPSIS...
AN UPPER DISTURBANCE WILL BRING SHOWERS AND THUNDERSTORMS TO THE
AREA THROUGH THURSDAY. A WARMING AND DRYING TREND WILL FOLLOW
FRIDAY THROUGH EARLY NEXT WEEK...AS AN UPPER RIDGE INTENSIFIES
OVER THE CAROLINAS.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AS OF 316 PM TUESDAY...SEVERE WEATHER IS ROARING SO WILL KEEP THIS
SHORT. A NEGATIVELY TILTED TROUGH OVER GEORGIA WILL BECOME MORE
NEGATIVELY TILTED OVERNIGHT UNTIL IT ACTUALLY CUTS OFF INTO AN UPPER
LOW. COLD AIR ALOFT NEAR THIS FEATURE HAS ALREADY LED TO
THUNDERSTORMS WITH LOTS OF LARGE HAIL REPORTS TODAY. THIS CURRENT
ACTIVITY SHOULD CONTINUE NORTH AND WE WILL BE IN A CONVECTIVE LULL
BY LATE AFTERNOON/EARLY EVENING. HOWEVER A SECOND VORTICITY LOBE
ROTATING UP FROM THE SAVANNAH RIVER VALLEY WILL PROBABLY BE
ACCOMPANIED BY SCATTERED SHOWERS AND STORMS AGAIN MID TO LATE
EVENING. GFS MOS APPEARS TOO DRY AS IT WAS TODAY...SO WILL TREND UP
TOWARD THE WETTER NAM NUMBERS FOR TONIGHT.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
AS OF 316 PM TUESDAY...BOTH WED AND THU WILL BE IMPACTED BY A
COLD POOL ALOFT PASSING OVER THE FORECAST AREA...ALTHOUGH BY
THURSDAY THIS FEATURE WILL BE EXITING TO THE NORTH AND TEMPS
ALOFT WILL BEGIN WARMING...ESPECIALLY LATE IN THE DAY THURSDAY.

POTENTIALLY SHARP LAPSE RATES WEDNESDAY AFTERNOON INTO EVENING
WARRANTS MENTION OF HAIL AND GUSTY WINDS DESPITE ONLY "SEE TEXT"
WORDING AT THIS TIME FROM SPC. 500MB TEMPS SHOULD DIP TO -15 TO
-16 DEG CELSIUS OVERHEAD NEAR PEAK HEATING.

MENTIONABLE POP VALUES EXTEND INTO THURSDAY BUT WARMING ALOFT
MAY INHIBIT CONVECTION COMPARED TO WED. GREATER COVERAGE AND
TSTM INTENSITY REMAINS FAVORED WED AFTERNOON AS THE CORE OF THE
COOL POOL TRACK OVERHEAD.

MAX TEMPS SIMILAR WED AND THU...MAINLY MIDDLE AND UPPER 80S ACROSS
MOST INLAND LOCATIONS...AND LOWER 80S ALONG THE IMMEDIATE COAST.
PRIMARILY MIDDLE 60S FOR LOWS EACH MORNING GIVEN ONSHORE FLOW
AND PROJECTED DEWPOINTS.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
AS OF 316 PM TUESDAY...FEW CHANGES TO THE LONG TERM FORECAST THIS
AFTERNOON WITH CONVECTION TAKING PRECEDENCE. MAIN THEME REMAINS
HOT HOWEVER AS MEDIUM RANGE GUIDANCE CONTINUES TO BUILD THE 500MB
RIDGE ACROSS THE SOUTHEAST FOR THE WEEKEND CONTINUING INTO MONDAY.
THE PATTERN DOES SHOW INDICATIONS OF BREAKING DOWN TUESDAY AS
CLOSED LOW IN THE WEST GETS KICKED OUT AND LOWERS HEIGHTS FROM
NORTH TO SOUTH.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
AS OF 19Z...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP
THIS AFTERNOON AHEAD OF AN APPROACHING COLD FRONT AND UPPER
IMPULSE. CONFIDENCE IN TIMING OF ACTIVITY INTO ANY TERMINAL IS
ONLY LOW TO MODERATE. ONE IMPULSE MOVING THROUGH THE FLO TERMINALS
ATTM SHOULD ENHANCE SEA BREEZE ACTIVITY FOR SEVERAL HOURS THIS
AFTERNOON FROM MYR TO ILM. WILL INDICATE SHOWERS/WITH TEMPO MVFR
AT ALL TERMINALS THIS AFTERNOON...WITH SHORT-TERM AMENDMENTS AS
RADAR COVERAGE INDICATES. VCTS WILL BE MOST LIKELY AT THE COASTAL
TERMINALS. SHORT PERIODS OF IFR ARE LIKELY WITH ANY THUNDERSTORMS
BUT THE DURATION SHOULD BE TOO SHORT TO MENTION IN AT LEAST THE
18Z TAFS. THIS CONVECTION SHOULD END BY LATE AFTERNOON...WITH A
SECOND ROUND OF CONVECTION DEVELOPING THIS EVENING PERSISTING
UNTIL MIDNIGHT OR EVEN AFTER AS THE UPPER IMPULSE ROTATES THROUGH.

THUNDERSTORM DEBRIS CLOUDINESS SHOULD SLOWLY THIS OUT AFTER THE
PRECIPITATION ENDS AFTER MIDNIGHT...LEAVING THE WINDOW OPEN FOR BR
DEVELOPMENT. ATTM WILL INDICATE ONLY MVFR CONDITIONS AT FLO/LBT DUE
TO LIGHTER SURFACE WINDS AND LESS POTENTIAL CLOUD COVER. PATCHY
DENSE FOG COULD OCCUR ESPECIALLY IN SHELTERED AREAS WHERE SKIES
CLEAR OUT. ANY REDUCED FLIGHT CONDITIONS SHOULD IMPROVE RAPIDLY
AROUND SUNRISE WITH SHOWERS AND THUNDERSTORMS AGAIN POSSIBLE BY MID
MORNING.

EXTENDED OUTLOOK...SCATTERED SHOWERS/MVFR...WITH ISOLATED
THUNDERSTORMS/TEMPO IFR POSSIBLE THROUGH THE EXTENDED PERIOD.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 316 PM TUESDAY...SOUTHWEST WINDS WILL CONTINUE OVERNIGHT WITH
AN INCREASE TO 15-20 KT POSSIBLE AWAY FROM SHORE LATER THIS EVENING.
A COLD FRONT MOVING EAST ACROSS THE CENTRAL CAROLINAS SHOULD STALL
BEFORE REACHING THE BEACHES TONIGHT...BUT THE TIGHTENED PRESSURE
GRADIENT NEAR THIS SYSTEM WILL HELP ENHANCE WIND SPEEDS
TONIGHT...WITH A SOLID 15 KNOTS EXPECTED BY LATE EVENING. GUSTS TO
20 KT ARE POSSIBLE AS WELL. SEAS CONSIST OF ABOUT 2 FEET OF LOCALLY
GENERATED WIND WAVES PLUS AN ADDITIONAL 1-2 FEET FROM A 10 SECOND
SOUTHEAST SWELL GENERATED BY FORMER TROPICAL STORM ALBERTO OVER THE
PAST DAY OR TWO.

SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AS OF 316 PM TUESDAY...THE BIGGEST THREAT WED AND THU WILL BE
ISOLATED TO SCATTERED TSTMS THAT COULD TRACK ACROSS THE WATERS
INTACT. THIS WILL INTRODUCE CLOUD TO WATER LIGHTNING STRIKES AND
LOCALLY ROUGH CONDITIONS. OUTSIDE OF TSTMS...MAINLY SOUTHERLY
WINDS 15 KNOTS OR LESS WED AND THU...WITH A FEW HIGHER AFTERNOON
GUSTS ENHANCED BY THE SEA BREEZE CIRCULATION. 3-4 FOOT SEAS WED
AND THU COMPRISED OF SE WAVES 2-3 FEET IN 8-10 SECOND INTERVALS
AND S WAVES AROUND 2 FEET IN 5-6 SECOND WAVE INTERVALS.

LONG TERM /FRIDAY THROUGH SATURDAY/...
AS OF 316 PM TUESDAY...NORTHEAST WINDS FOR THE FIRST COUPLE OF DAYS
VEERING TO THE EAST FOR LATE IN THE WEEKEND AS HIGH PRESSURE
RESIDES TO THE WEST AND LOW PRESSURE TO THE EAST. LOWER CONFIDENCE
IN SPEEDS AS THE LOWS TO THE EAST ARE WILD CARDS. OVERALL EXPECT
SPEEDS TO REMAIN BELOW FLAG CRITERIA HOWEVER. EXPECT SUMMER LIKE
SEAS OF 2-4 FEET.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.

&&

NEAR TERM...TRA
SHORT TERM...MJC
LONG TERM...SHK
AVIATION...MRR/TRA
Hazardous weather outlook, May 22, 4:33 PM EDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
433 PM EDT TUE MAY 22 2012

NCZ106-108-110-SCZ054-056-232045-
COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY-
COASTAL GEORGETOWN-
433 PM EDT TUE MAY 22 2012

...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

MODERATE RIP CURRENT RISK WEDNESDAY. THUNDERSTORMS MAY PRODUCE
LARGE HAIL AND DAMAGING WINDS WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

AMZ250-252-254-256-232045-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
433 PM EDT TUE MAY 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT.

CLOUD TO WATER LIGHTNING STRIKES AND LOCALLY GUSTY WINDS IN
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

CLOUD TO WATER LIGHTNING STRIKES AND LOCALLY GUSTY WINDS IN
THUNDERSTORMS WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053-055-232045-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER-
INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN-
433 PM EDT TUE MAY 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

SOME STRONG THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THROUGH
THIS EVENING. THERE IS A CHANCE THAT A COUPLE STORMS COULD STILL
BECOME SEVERE...PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG THUNDERSTORMS MAY DEVELOP ON WEDNESDAY. THE PRIMARY THREAT
IS LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

8

In the hours before

Local storm report, May 22, 4:07 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON NC
407 PM EDT TUE MAY 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             ROCKY POINT             34.43N 77.88W
05/22/2012  M0.75 INCH       PENDER             NC   PUBLIC

0347 PM     HAIL             6 NW HAMPSTEAD          34.44N 77.77W
05/22/2012  E1.75 INCH       PENDER             NC   PUBLIC

            SHEEP FORD ROAD ABOUT TWO MILES EAST OF HIGHWAY 210

&&

TRA
Special weather statement, May 22, 4:12 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
412 PM EDT TUE MAY 22 2012

SCZ017-023-024-222045-
DARLINGTON-DILLON-MARLBORO-
412 PM EDT TUE MAY 22 2012

...STRONG THUNDERSTORMS WILL MOVE ACROSS DILLON...MARLBORO AND
DARLINGTON COUNTIES THROUGH 445 PM EDT...

AT 412 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER OAK
GROVE...OR ABOUT 14 MILES NORTHEAST OF FLORENCE...MOVING NORTHEAST AT
20 MPH.

SOME LOCATIONS IMPACTED INCLUDE DILLON...BINGHAM...BROWNSVILLE...
CLIO...DUNBAR...HAMER...LATTA...LITTLE ROCK...MINTURN...OAK GROVE AND
SOUTH OF THE BORDER.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3449 7929 3447 7928 3429 7946 3429 7948
      3426 7951 3425 7955 3424 7954 3430 7962
      3431 7967 3430 7968 3434 7975 3464 7952
TIME...MOT...LOC 2011Z 217DEG 18KT 3436 7960

8
Local storm report, May 22, 4:25 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
425 PM EDT TUE MAY 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             4 WNW HAMPSTEAD         34.38N 77.77W
05/22/2012  M1.00 INCH       PENDER             NC   PUBLIC

&&

TRA
Local storm report, May 22, 4:30 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
430 PM EDT TUE MAY 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     HAIL             ROCKY POINT             34.43N 77.88W
05/22/2012  E1.00 INCH       PENDER             NC   EMERGENCY MNGR

            NEAR US 117 NC 210 INTERSECTION

&&

TRA
Local storm report, May 22, 4:40 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
440 PM EDT TUE MAY 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             5 NNE ST. PAULS         34.87N  78.94W
05/22/2012  E1.00 INCH       ROBESON            NC   PUBLIC

            REPORTED ON TOBEMORY ROAD.

&&

EVENT NUMBER ILM1200139

HAWKINS
Special weather statement, May 22, 4:44 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
444 PM EDT TUE MAY 22 2012

SCZ039-055-056-222145-
COASTAL GEORGETOWN-INLAND GEORGETOWN-WILLIAMSBURG-
444 PM EDT TUE MAY 22 2012

...STRONG THUNDERSTORMS WILL MOVE ACROSS GEORGETOWN AND WILLIAMSBURG
COUNTIES THROUGH 545 PM EDT...

AT 444 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
LAMBERT...OR ABOUT 18 MILES WEST OF GEORGETOWN...MOVING NORTHEAST AT
15 MPH.

SOME LOCATIONS IMPACTED INCLUDE GEORGETOWN...ANDREWS...EARLE...
GRAVES...LAMBERT...OATLAND...RHEMS...SAMPIT...TRIO AND WARSAW.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.

HEAVY RAINFALL AND MINOR FLOODING.

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3344 7987 3363 7940 3343 7918 3323 7947
TIME...MOT...LOC 2044Z 229DEG 12KT 3331 7959

15

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 1:06 PM EDTSevere Thunderstorm WarningILMGeorgetown54 min
May 22, 1:23 PM EDTSpecial Weather StatementILMMarlboro67 min
May 22, 1:28 PM EDTSevere Thunderstorm WarningILMGeorgetown20 min
May 22, 1:57 PM EDTSevere Thunderstorm WarningILMGeorgetown, Horry, Marion63 min
May 22, 1:58 PM EDTSpecial Weather StatementILMDillon62 min
May 22, 2:01 PM EDTSevere Thunderstorm WarningILMDillon, Marion17 min
May 22, 3:54 PM EDTSevere Thunderstorm WarningILMGeorgetown, Williamsburg34 min
May 22, 4:12 PM EDTSpecial Weather StatementILMDillon33 min
May 22, 4:44 PM EDTSpecial Weather StatementILMGeorgetown61 min
May 22, 5:51 PM EDTSpecial Weather StatementILMMarion54 min
May 22, 6:10 PM EDTAreal Flood WarningILMGeorgetown3 hr
May 22, 6:21 PM EDTSpecial Weather StatementILMDillon54 min
May 22, 6:47 PM EDTSpecial Weather StatementILMMarlboro58 min
May 22, 6:51 PM EDTSpecial Weather StatementILMWilliamsburg54 min
May 22, 7:00 PM EDTSevere Thunderstorm WarningILMWilliamsburg46 min

Nearby

Areal Flood Advisories in South Carolina, 2012Every areal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.